MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815250
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in severely tortuous and severely calcified left anterior descending artery.A 2.50mm x 15mm maverick 2 balloon catheter was advanced for dilation.However, the balloon burst due to several calcification.The procedure was completed with a different device.There were no patient complications.Patient was fine.
 
Additional Manufacturer Narrative
A2: unit of measure - age: corrected device evaluated by mfr.: fg maverick 2 mr, 2.50mm x 15mm was returned for analysis.A visual and tactile examination of the hypotube noted multiple kinks along its length.A visual and tactile examination of the shaft polymer extrusion identified no kinks or damages.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.A microscopic examination of the tip showed no signs of tip damage.Using an encore inflation unit, the balloon was inflated to its rated burst pressure (rbp) of 14 atmospheres (atm).The balloon inflated fully and maintained pressure for 15 seconds, with no leaks noted.A vacuum was applied, and the balloon deflated fully with no resistance.The balloon was inflated to its rbp on three more occasions with no leaks noted.
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23442542
Report Number2124215-2025-78666
Device Sequence Number17326695
Product Code LOX
UDI-Device Identifier08714729370086
UDI-Public(01)08714729370086(17)280527(10)36621791
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815250
Device Catalogue NumberH7493892815250
Device Lot Number0036621791
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale